# SDR HALA0600584

- Difficulty date: August 21, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 64,665 hours, 11,713 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK INOP LIGHT CAME ON PRIOR TO ENGINE START.  CYCLED PACK SWITCH OPS RETURNED TO NORMAL.  PERFORMED PACK TEMP CONTROLLER BITE PROCEDURE 21-51-00 FIG 103.  FAULTED R INLET ACTUATOR.  RESET CONTROLLER BITE CK & VERIFY GOOD.
